Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A very special EPW sextic and two IHS fourfolds

Maria Donten-Bury, Bert van Geemen, Grzegorz Kapustka, Michał Kapustka and Jarosław A Wiśniewski

Geometry & Topology 21 (2017) 1179–1230
Bibliography
1 M F Atiyah, R Bott, A Lefschetz fixed point formula for elliptic complexes, II : Applications, Ann. of Math. 88 (1968) 451 MR0232406
2 A Beauville, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (1983) 755 MR730926
3 G Bellamy, T Schedler, A new linear quotient of C4 admitting a symplectic resolution, Math. Z. 273 (2013) 753 MR3030675
4 C Birkenhake, H Lange, Complex abelian varieties, 302, Springer (2004) MR2062673
5 W Bosma, J Cannon, C Playoust, The Magma algebra system, I : The user language, J. Symbolic Comput. 24 (1997) 235 MR1484478
6 O Debarre, Annulation de thêtaconstantes sur les variétés abéliennes de dimension quatre, C. R. Acad. Sci. Paris Sér. I Math. 305 (1987) 885 MR925290
7 L Dixon, J A Harvey, C Vafa, E Witten, Strings on orbifolds, Nuclear Phys. B 261 (1985) 678 MR818423
8 I V Dolgachev, Classical algebraic geometry: a modern view, Cambridge University Press (2012) MR2964027
9 I Dolgachev, Corrado Segre and nodal cubic threefolds, preprint (2015) arXiv:1501.06432
10 I V Dolgachev, D Markushevich, Mutually intersecting planes in 5, Enriques surfaces, cubic 4–folds, and EPW-septics, Oberwolfach Rep. 7 (2010) 1603 MR2768167
11 M Donten-Bury, J A Wiśniewski, On 81 symplectic resolutions of a 4–dimensional quotient by a group of order 32, (2014) arXiv:1409.4204
12 D Eisenbud, S Popescu, C Walter, Lagrangian subbundles and codimension 3 subcanonical subschemes, Duke Math. J. 107 (2001) 427 MR1828297
13 B van Geemen, J Top, An isogeny of K3 surfaces, Bull. London Math. Soc. 38 (2006) 209 MR2214473
14 D R Grayson, M E Stillman, Macaulay2, a software system for research in algebraic geometry
15 P Griffiths, J Harris, Principles of algebraic geometry, Wiley-Interscience (1978) MR507725
16 G Hoehn, G Mason, Finite groups of symplectic automorphisms of hyperkähler manifolds of type K3[2], preprint (2014) arXiv:1409.6055
17 G Kapustka, On IHS fourfolds with b2 = 23, Michigan Math. J. 65 (2016) 3 MR3466814
18 J Kollár, Shafarevich maps and plurigenera of algebraic varieties, Invent. Math. 113 (1993) 177 MR1223229
19 H Maschke, Ueber die quaternäre, endliche, lineare Substitutionsgruppe der Borchardt’schen Moduln, Math. Ann. 30 (1887) 496 MR1510459
20 U Morin, Sui sistemi di piani a due a due incidenti, Atti Istituto Veneto 89, 907-926 (1930), Atti Istituto Veneto 89 (1930) 907
21 K G O’Grady, Involutions and linear systems on holomorphic symplectic manifolds, Geom. Funct. Anal. 15 (2005) 1223 MR2221247
22 K G O’Grady, Irreducible symplectic 4–folds and Eisenbud–Popescu–Walter sextics, Duke Math. J. 134 (2006) 99 MR2239344
23 K O’Grady, Double covers of EPW-sextics, Michigan Math. J. 62 (2013) 143 MR3049300
24 K G O’Grady, Pairwise incident planes and hyperkähler four-folds, from: "A celebration of algebraic geometry" (editors B Hassett, J McKernan, J Starr, R Vakil), Clay Math. Proc. 18, Amer. Math. Soc. (2013) 553 MR3114956
25 Y G Prokhorov, Fields of invariants of finite linear groups, from: "Cohomological and geometric approaches to rationality problems" (editors F Bogomolov, Y Tschinkel), Progr. Math. 282, Birkhäuser (2010) 245 MR2605172
26 R Varley, Weddle’s surfaces, Humbert’s curves, and a certain 4–dimensional abelian variety, Amer. J. Math. 108 (1986) 931 MR853219
27 È B Vinberg, The two most algebraic K3 surfaces, Math. Ann. 265 (1983) 1 MR719348